# SDR AALA201509149008

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,639 hours, 13,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, EICAS WOW SENSOR FAIL, GEAR LOCKED DOWN AFTER TAKEOFF.  CREW RETUNED TO FIELD & AS A PRECAUTIONARY MEASURE DECLARED AN EMER.  THE ACFT LANDED WITHOUT INCIDENT.  ACCOMPLISHED AN ADJUSTMENT OF THE WOW SENSOR & A SATISFACTORY OPERATIONAL CHECK IAW FIM 32-61-00-810-840-A.
